Sep 11, 2010
So I've been taking T3 meds for about 6 weeks now. I definately have more energy. but I am still not right. Had a rotten cold for about a week and unfortunately that coincided with a particularly busy time at work. I'm pleased I was strong enough to honour my work commitments even though I was a bit poorly. I was able to go to work, so I did. But I'm left, 2 weeks later, still washed out. And my feet are killing me! Really painful! I think this could be partly to do with the fact I am more active so doing more standing and walking. I went out this week to a reunion with ex-colleagues, had expected to only stay an hour or so but had such fun I stayed till eleven PM! Most unexpected and very lovely but I could feel my feet getting more and more painful as I stood chatting. I won't have done that for about a year probably. So it's good to be more active but I guess I have to be careful not to overdo it.
My graph of energy and fatigue shows a slow but definate increase in energy and decreasing fatigue since January. the trend is more pronounced since I started the T3 meds. It's so slow though. I'm amazed and frustrated. I just want to be well and get on with my life. I realise this IS my life and I have a lot to be thankful for but it's hard not to wish that I didn't have almost constant pain and fatigue and that I could think clearly all of the time, not just sometimes.
Lots of others have it much worse. I genuinely am so grateful for so many things. I feel happier when I just focus on the NOW.